Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Overactive thyroid twitching stomach

Premium Questions

Dr.  Ralph Chambers MD

I take armour thyroid and do i need to take it an hour before I eat, like synthroid? And is it important to take it with a full glass of water? ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr.      Vinay Bhardwaj MD

I take Thyroid tablets ( Thyronorm .5 mg) everyday (prescribed by doctor after blood tests) . I have a sudden weight gain and hence I plan to get my thyroid level checked. I want to know if I should ... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Pratap VGM MD

he undergone complete medical check up, also he had a stomach problem. In that medical test sugar level shows as 220 after pasting also thyroid level is 10. Then doctor prescribed glimy and jaldra along ... View answer

Answered by : Dr. Pratap VGM ( Diabetologist)
Dr. Noble Zachariah MD

Can armour thyroid , nexium and lioness be taken on an empty stomach since they all need to be taken on an empty stomach? ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Chobufo Ditah MD

I get sick every time I take thyroid medication. I am aggitated. have stomach discomfort , and neck and chest discomfort . I need the medicine but I have lived with this misery for twenty years. ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Ajish TP MD

Hi about 8 weeks ago I was diagnosed with overactive thyroid and put o 20 mg carbi.azole.It gave me an upset stomach and the doc decreased dose to 10 mg a day.after 6 weeks my thyoid levels went from... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Hardik Sanghvi MD

Hi have been diagnosed with over active thyroid. I had my blood re- tested and it is at a normal leval ( with medication ) but I keep getting a butterfly feeling in my stomach. Can this be contacted ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Suchda MD

i was diagnosed with overactive thyroid and graves disease im on neomercazole and a beta blocker also antihistamines for a lumpy rash i was very underweight but now am putting on weight but my stomach ... View answer

Answered by : Dr. Suchda ( Naturopathy & Yoga Specialist)
Dr. Sushma Rani Sangam MD

, on medication for an overactive Thyroid. Has been going on for about three weeks. She s on a liquid diet. ...A friend has severe stomach pain, sweating, nausea, diarrhea. Has been in hospital, can t... View answer

Answered by : Dr. Sushma Rani Sangam ( General & Family Physician)
Dr. Rohan Khandelwal MD

I have a thyroid question - my medicine was recently changed in January and beginning in February up till now my stomach has been bloated. Does the thryoid have anything to do with this bloating? ... View answer

Answered by : Dr. Rohan Khandelwal ( General Surgeon)

Mobile Questions and Answers

Dr. Nishikant Shrotri MD

Avoid Brocholi, Cauliflower, Cabbage, soya. Consume your Thyroid medicines on empty stomach. Do not take anything by mouth for half an hour after the thyroid medicines.

Dr. Praveen G MD

Hello, It may be due to various reasons.Most common cause is primary thyrotoxicosis or grave's disease.It is an autoimmune disorder.It is due to long acting thyroid stimulator. Thank you

Dr. Arnab Maji MD

Hello Your TSH level is high indicating that you have hypothyroidism and you need to consult an endocrinologist soon and have to start thyroxin (eltroxin/thyronorm) 50 microgram daily in the empty stomach in the...